Translator Disclaimer
2005 Nonlinear Liouville theorems and a priori estimates for indefinite superlinear elliptic equations
Yihong Du, Shujie Li
Adv. Differential Equations 10(8): 841-860 (2005).

Abstract

We establish two general nonlinear Liouville theorems for equations of the type $$ -\Delta u=h(x_1)f(u),\; u\geq 0 \; \mbox{ in } R^N,\; \sup_{R^N}u < +\infty. $$ We then show how these Liouville theorems can be used to obtain a priori estimates for positive solutions of indefinite superlinear elliptic equations for several new cases left open in previous research.

Citation

Download Citation

Yihong Du. Shujie Li. "Nonlinear Liouville theorems and a priori estimates for indefinite superlinear elliptic equations." Adv. Differential Equations 10 (8) 841 - 860, 2005.

Information

Published: 2005
First available in Project Euclid: 18 December 2012

zbMATH: 1161.35388
MathSciNet: MR2150868

Subjects:
Primary: 35J60
Secondary: 35B45

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.10 • No. 8 • 2005
Back to Top